DocServer

Densities of short uniform random walks in higher dimensions

Borwein, Jonathan M. and Straub, Armin and Vignat, Christophe (2016) Densities of short uniform random walks in higher dimensions. Journal of Mathematical Analysis and Applications., 1 (437). pp. 668-707.

[img] PDF
Download (1232Kb)

    Abstract

    We study arithmetic properties of short uniform random walks in arbitrary dimensions, with a focus on explicit (hypergeometric) evaluations of the moment functions and probability densities in the case of up to five steps. Somewhat to our surprise, we are able to provide complete extensions to arbitrary dimensions for most of the central results known in the two- dimensional case.

    Item Type: Article
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Mrs Naghmana Tehseen
    Date Deposited: 28 Mar 2016 13:11
    Last Modified: 28 Mar 2016 13:11
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1699

    Actions (login required)

    View Item